Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#235463] of Pankaj K. Agarwal

Papers Published

  1. Choi, V; Agarwal, PK; Edelsbrunner, H; Rudolph, J, Local search heuristic for rigid protein docking, Lecture notes in computer science, vol. 3240 (2004), pp. 218-229, ISSN 0302-9743
    (last updated on 2017/12/12)

    Abstract:
    We give an algorithm that locally improves the fit between two proteins modeled as space-filling diagrams. The algorithm defines the fit in purely geometric terms and improves by applying a rigid motion to one of the two proteins. Our implementation of the algorithm takes between three and ten seconds and converges with high likelihood to the correct docked configuration, provided it starts at a position away from the correct one by at most 18 degrees of rotation and at most 3.0Å of translation. The speed and convergence radius make this an attractive algorithm to use in combination with a coarse sampling of the six-dimensional space of rigid motions. © Springer-Verlag 2004.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320